# SDR DXTA2018112601706

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 9,683 hours, 7,568 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 702346005001
- Part serial: 06022851
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT SECOND DAY IN A ROW. W/O T2PL6D006BYNF PERTAINS. THEN MFD WENT BLANK AT 1+50 OF 3.0 FLIGHT. BURNING SMELL CEASED WITH MFD FAILURE. SUPPLEMENTAL INFORMATION: REMOVED & REPLACED MFD..P/N OFF:  7023460-05001  /  S/N OFF: 06022851  -  P/N ON:  7037625-15001  /  S.N ON: 07090353
